# SDR AALA20170509001

- Difficulty date: May 9, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 8,100 hours, 2,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, BATTERY AND EPSU AFT LEFT, DISPLAYED ON MCDU AFTER TEST. PERFORMED OPERATIONAL CHECK OF EMERGENCY POWER SUPPLY UNIT AT 13WL IAW AMM 33-51-38.
